Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Results 1 to 3 of 3
  1. #1
    Junior Member thickson's Avatar
    Join Date
    Sep 2011
    Posts
    12

    Side effects cause ?

    Hey everyone


    I have been noticing lately that i have been experiencing problems getting an erection and maintaining and i think something in my regime may have something to do with it i was also thinking i maybe sensitive to some things.


    here's a brief history

    in my first couple of years of hair loss i got on fin, propecia and minox
    but not at the same time , i ditched them in the end all for the same reason
    sexual side effects, after minox i got onto L'oreals Renaxil which at the time
    i thought could be worth a try , it was a little more kind to me and allowed me to keep my libido etc longer than the other drugs but eventually just like the others it went , when i got on it i also had no idea that it had minoxidil in it either , i eventually ditched this too because im not willing to part with my
    sexlife .


    Last Year I got onto revivogen scalp therapy and i hadn't experienced any sexual problems what so ever, i was on it 4 months until i added their shampoo to my regime , i used the shampoo every day and after a month i started having sexual problems i figured it was either too much saw palmetto or what ever else was in the shampoo. I ditched the shampoo and gradually everything went back to normal.

    I then Added Murad's Fine hair shampoo 2 months later to my regime and after 2 weeks of using it every 2nd day the same thing happened , this shampoo also contained saw palmetto. I then ditched this shampoo after two weeks of use and once again everything returned to normal .

    Around Feb 2012 i added chaz Dean's Wen Lavender styling creme to my regime not for hair loss but to reduce frizz , A week later i also added Osmotics fns Revitalising Shampoo , i didnt pay much attention at that point so i dont know how many weeks had passed while i had been using them but the sexual sides kicked in again. I thought it had to be either the styling Creme or the shampoo but was more suspicious of the styling creme. I stopped using the styling creme for around 2-3 weeks and it only made a little difference . I decided to stop the shampoo last week to see if it has been the shampoo and i think it may be because like previously things are starting to go back to normal.

    i suspected the lavender in the creme because i've read that lavender can inhibit dht.

    i looked up the ingridients in the shampoo and it seems there's at least 2 dht inhibiting ingredients in the shampoo according to google .


    So the question is am i sensitive to some products ?

    Is it possible to inhibit too much dht ?

  2. #2
    Member Mestys's Avatar
    Join Date
    Oct 2011
    Location
    England
    Posts
    77

    Re: Side effects cause ?

    The only factor in any of the stuff you have used for hair loss that could have an impact on your sexual health is Propecia.

    The rest of it will have no impact whatsoever on your sex drive. It sounds like your problems are either an unrelated condition or it's psychosomatic. I'd go for the latter.

    It appears you're associating all hair loss treatments with the risk of sexual side effects, Lavender affecting your sex drive? Come on!

  3. #3
    Senior Member
    Join Date
    Oct 2010
    Posts
    384

    Re: Side effects cause ?

    Sorry to hear that dude but...theres no way all of those things caused sexual sides. Even if a shampoo had saw palmetto in it..theres no way its going to give you sexual sides...using a bit of saw palmetto topically isn't going to lower your dht level. Styling cream certainly isnt going to give you sexual side effects. How they hell does that even make sense?

Similar Threads

  1. The effects of diet on Propecia side effects
    By ringring in forum Dealing with Side Effects
    Replies: 4
    Last Post: June 29th, 2012, 01:51 AM
  2. Side Effects
    By ThaDude in forum Dealing with Side Effects
    Replies: 8
    Last Post: July 5th, 2008, 07:52 AM
  3. .05 mg = less side effects, but is it possible?
    By Thickandthin in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 1
    Last Post: April 28th, 2008, 01:28 PM
  4. Avodart Side Effects - Pain in right side
    By mike110775 in forum Antiandrogens - Propecia, Dutasteride, etc.
    Replies: 3
    Last Post: July 19th, 2006, 04:39 PM
  5. side effects
    By gopithegr8 in forum Growth Stimulants - Rogaine, Minoxidil, Tricomin, etc.
    Replies: 1
    Last Post: March 19th, 2006, 05:28 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •